Muscular Atrophy- weird

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rubixqueen24
Regular Member


Date Joined Dec 2004
Total Posts : 162
   Posted 8/12/2010 1:34 PM (GMT -7)   
about 3 years ago I had to give myslef methotrexate injections in my leg, I favored my right leg and experienced atrophy at the site.  It went away when I stopped about 3 years ago.  And now, all of a sudden it is back?  Can anyone explain why that could happen?  So strange. 

tsitodawg
Veteran Member


Date Joined Sep 2006
Total Posts : 845
   Posted 8/12/2010 11:23 PM (GMT -7)   
My legs have never been the same since I started giving myself methotrexate and cimzia in my thigh. I noticed that my quads are a lot leaner than they used to be and my calf muscles seemed to have gotten bigger with less strength in them. When I was on methotrexate I noticed that sometimes I would hardly be able to walk with one leg and would literally have to lift it with my arms to step into a car or anything over a few inches high. Given the fact that I was only 27 at the time, I found it scary. When I started on cimzia I began to have leg spasms and the weakness again which my doctor attributed to lupus like syndrome. Funny thing is that once I returned to using Remicade again (I had previously used it for 5 years monthly) I have not had lupus like syndrome despite it also being a TNF inhibitor.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, November 20, 2017 5:06 AM (GMT -7)
There are a total of 2,895,667 posts in 317,821 threads.
View Active Threads


Who's Online
This forum has 157432 registered members. Please welcome our newest member, marcosf.
283 Guest(s), 7 Registered Member(s) are currently online.  Details
RedLabel, PeppermintTea, IamCurious, cashlessclay, Loutucky, testuser1234, halbert


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.